# SDR DALA2025111708389

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 84,545 hours, 33,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON S/C FOUND EMERGENCY LIGHTS AT 2R DOOR AND 2R LAV INOP.   FOUND ONE FUSE ON POWER SUPPLY M732 OPEN. R/R DEFECTIVE FUSE - LIGHT NOW OPS GOOD. REF B757 WDM 33-51-21. (7161960)
